# SDR DALA2021122107915

- Difficulty date: December 17, 2021
- Submitted: December 21, 2021
- Operation: Air carrier
- Aircraft: N324NB
- Make and model: Airbus A319-114
- Aircraft serial: 1456
- Aircraft time: 52,705 hours, 27,280 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COLDWORK HOLE A AND HOLE B LOCATED AT FRAME 35 AND Y1292 (LH) IN ACCORDANCE WITH WORK CARD 5311-01171-03A PRIOR TO FURTHER FLIGHT IS REQUIRED. REFERENCES RELATED: AA 5311-01171, SB A320-53-1264, AD-2018-06-04. AT FORWARD CARGO COMPARTMENT. PERFORMED COLD EXPANSION ON HOLE A AND HOLE B LOCATED AT FRAME 35 AND Y1292(LH) IN ACCORDANCE WITH WORK CARD 5311-01171-03A, PRIOR TO FURTHER FLIGHT IS REQUIRED. REFERENCES RELATED: AA 5311-01171, SB A320-53-1264, AD-2018-06-04 AS PER SRM A319 51- 48-00 AND APPLIED PROTECTIVE TREATMENT AS PER SRM A319 51-75- 12 AT FORWARD CARGO COMPARTMENT RII INSPECTION COMPLETE 0294551 (AE166QC) JOB COMPLETE. (LP# 2055825)
